MathSciNet Relay Station
MathSciNet bibliographic data
MR442405 (56 #787) 34G05 (35R20)
Kielhöfer, Hansjörg Stability and semilinear evolution equations in Hilbert space. Arch. Rational Mech. Anal. 57 (1975), 150–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement